# SDR DALA2023042703280

- Difficulty date: April 10, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 2,800 hours, 328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 LIGHTNING BURN DAMAGE AT RIVET LOCATED ON RH SIDE OF FWD FUSELAGE JUST IN FRONT OF FRAME 11A. CORRECTIVE ACTION: REPAIR COMPLETED PER A330 NEO SRM 53-11-11-300-35 PERMANENT REPAIR. (4822510)
